# SDR SWAA2020050444954

- Difficulty date: April 24, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 50,510 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT SLIDE LIGHT INOP / REMOVED AND REPLACED BATTERY PACK M1673; PERFORMED GOOD OPERATIONAL TEST; INCLUDING AFT ENTRY EMERGENCY EXIT SLIDE LIGHT PER AMM 33-51-06-960-805.
